# SDR SIMA200228221

- Difficulty date: September 19, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BEAM RAMP IS CORRODED.  REMOVED AND INSTALLED NEW CENTER BEAM GUSSET IAW SRM.
